# SDR USAA2012013100004

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 70,892 hours, 31,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER FOR EMERGENCY LIGHT ON 1L (EXIT DOOR) MISSING.  REPLACED LENS FOR EMERGENCY LIGHT ON 1L DOOR.
